| Catalog Number |
175808 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they discovered that all of our supply of bard lubri-sil all-silicone foley catheters sizes 8fr to 20fr in the stollery or level 1 core have labelling discrepancies.The lot number on outside of package did not match with lot number on product inside package.The balloon fill amounts do not match on the 20fr and 12fr products/packaging.(the reference numbers do appear to match with product and packaging).Foley catheter size 8fr; foley catheter size 10fr; foley catheter size 12fr; foley catheter size 14fr; foley catheter size 16fr; foley catheter size 18fr; foley catheter size 20fr.